# SDR AALA20020365

- Difficulty date: March 22, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N1432A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11417
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SCREW GOUGE ON FORWARD SIDE OF AFT PRESSURE BULKHEAD UNDER NR 4 RIGHT AFT LAVATORY BENCH MOUNT BRACKET.  REPAIRED PER AARD 53-65-00 ESO 51000 DATED 28 OCT 01.  (M)
